# SDR CA030602003

- Difficulty date: May 29, 2002
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Bolkms BO105C
- Aircraft time: 5,490 hours
- Engine: Allsn 250C20B
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: LN93556X32
- Condition: Incorrect
- Location: Hyd Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE COMPLYING WITH FLEET CAMPAIGN NOTICE 351-73-20-12 IT WAS FOUND THAT THE BOLT CONNECTING THE TWO NR 2 GOVERNOR CABLES TO THE HYDRAULIC PACK WAS TOO SHORT ONLY ONE THREAD WAS SHOWING THROUGH THE ANCHOR NUT. A NEW BOLT WAS INSTALLED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
